# SDR QXEA0001418

- Difficulty date: May 16, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THREE DEEP CREASES IN VERTICAL SKIN LEFT SIDE BETWEEN FRONT SPAR AND SPAR I, BETWEEN RIB 5.0 AND 3.8.  REPAIRED IAW HORIZON AIR EA 4-55-213.
